

Strengthening arts, culture, and creative expression as the tools to cultivate a better California for all. Gavin Newsom, **Governor** Jonathan Moscone, **Executive Director** 2750 Gateway Oaks Drive, Suite 300, Sacramento CA 95833 (916) 322-6555 | www.arts.ca.gov

PUBLIC MEETING AGENDA April 28, 2023

1:00 PM - 5:40 PM

University of the Pacific, College of the Pacific

Alex and Jeri Vereschagin Alumni House

1022 Dave Brubeck Way, Stockton, CA 95211

Online meeting access will be provided at

https://arts.ca.gov/about/council-meetings/

1:00 PM (5 min)	1. Call to Order	C. Montoya
1:05 PM (15 min)	2. Land and People's Acknowledgment	C. Duarte
1:20 PM (5 min)	3. Roll Call and Establishment of a Quorum	A. Armenta
1:25 PM (5 min)	4. Welcome from University of the Pacific, College of the Pacific	UOP Representative
1:30 PM (10 min)	5. Chair's Report	C. Montoya
1:40 PM (5 min)	6. Executive Director's Report	J. Moscone
1:45 PM (5 min)	7. Voting Item: Council Minutes from Previous Council Meeting, March 24, 2023 The Council will review and vote on the minutes from the March 24, 2023, Council meeting.	C. Montoya

8. Public Comment (General)	A. Armenta
 Two forms of public comment will be offered: LIVE and ONLINE Written comments will be accepted online prior to and during the Council meeting. Live comments will be accepted during this agenda item in the meeting in person, on Zoom or phone. Live public comment is limited to 2 minutes per person. <u>General public comments will be limited to 20 minutes, as allowed by Bagley-Keene</u> Access and instructions will be provided at <u>https://arts.ca.gov/about/council- meetings</u> 	
 9. Voting Item: Grant Review Panelists Pool Council will review and vote to approve grant review panelists. Overview: (10 mins) Voting Item Public Comment (10 min) Voting Item Council Discussion and Votes (20 min) 	A. Kiburi E. Gollub
 10. Presentation and Discussion on Bagley-Keene Department of Justice Presentation (30 min) Q&A with Council (30 min) 	Milad Dalju Julia Zuffelato, V. Estrada
BREAK	
11. Presentation from San Joaquin County Office of Education <i>Presentation on the arts education programming and</i> <i>the Color the Summer Art Camp.</i>	Erika Chapman Jane Steinkamp
 12. CAC Youth and Arts Programming: Presentation and Discussion Staff presentation of the CAC Youth and Arts Programming (20 min) Council discussion (20 min) 	A.Kiburi C. Montoya
	LIVE and ONLINE • Written comments will be accepted online prior to and during the Council meeting. • Live comments will be accepted during this agenda item in the meeting in person, on Zoom or phone. Live public comment is limited to 2 minutes per person. • General public comments will be limited to 20 minutes, as allowed by Bagley-Keene Access and instructions will be provided at https://arts.ca.gov/about/council- meetings 9. Voting Item: Grant Review Panelists Pool Council will review and vote to approve grant review panelists. • Overview: (10 mins) • Voting Item Public Comment (10 min) • Voting Item Public Comment (10 min) • Voting Item Council Discussion and Votes (20 min) 10. Presentation and Discussion on Bagley-Keene • Department of Justice Presentation (30 min) • Q&A with Council (30 min) • REAK 11. Presentation from San Joaquin County Office of Education Presentation on the arts education programming and the Color the Summer Art Camp. 12. CAC Youth and Arts Programming: Presentation and Discussion • Staff presentation of the CAC Youth and Arts Programming (20 min)

5:05 PM (15 min)	13. Committee Updates	
	 Legislative (5 min) Coversiones (5 min) 	C. Montoya N. Miner
	 Governance (5 min) Equity (5 min) 	G. Clarke
5:20 PM (10 min)	14. Voting Item: Fiscal Sponsor Change Request	E. Gavin
	The Programs Policy Committee will present a recommendation to the Council on a grantee request to change their fiscal sponsor.	L. Goodwin
	 Presentation (5 min) Discussion and Vote (5 min) 	
5:30 PM (10 min)	15. In Memoriam Council will announce names and summary of careers of recently departed California artists and cultural bearers.	V. Estrada
5:40 PM	16. Adjournment	C. Montoya

1. All times indicated and the orders of business are approximate and subject to change.

2. Any item listed on the Agenda is subject to possible Council action.

3. A brief mid-meeting break may be taken at the call of the Chair.

4. The CAC retains the right to convene an advisory committee meeting pursuant to Government Code Sec. 11125 (d).

5. Per Executive Order N-29-20, the Council Meeting will be held via teleconference. There will be no physical meeting location in order to comply with public health guidelines. If you need additional reasonable accommodations, please make sure you request no later than April 24, 2023 at 5 pm. Please direct your request to the Public Affairs Specialist, Kimberly Brown, at kimberly.brown @arts.ca.gov.

6. Public comment instructions will be provided at <u>https://arts.ca.gov/about/council-meetings/</u>.

7. Arts and cultural organizations or coalitions that wish to be scheduled on an upcoming agenda must submit a request to <u>info@arts.ca.gov</u> outlining a synopsis of their work and their purpose for inclusion at a Council meeting. All requests will be sent to the Council Chair for consideration and may or may not be accepted and subsequently scheduled.